Alert archive / Michigan / Special Weather Statements in 2010
Special Weather Statement, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this special weather statement at Apr 6, 2010, 2:07 AM EDT for 4 counties in Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2010, 2:07 AM EDT (06:07 UTC)
- Expired
- Apr 6, 2010, 3:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Grand Rapids, MI
Counties Barry County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI
The radar
The Grand Rapids radar (KGRR), 75 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2899 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586
WWUS83 KGRR 060607
SPSGRR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
207 AM EDT TUE APR 6 2010
MIZ052-058-059-064>067-072-073-060700-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-INGHAM-IONIA-KALAMAZOO-
207 AM EDT TUE APR 6 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF HASTINGS...MOVING EAST AT
55 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4263 8425 4226 8557 4254 8573 4315 8444
4293 8436 4278 8436 4278 8430
TIME...MOT...LOC 0607Z 250DEG 49KT 4244 8551
$$
WDMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at Apr 6, 1:40 AM EDT, 27 minutes earlier.
Area forecast discussion, Apr 6, 1:40 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 140 AM EDT TUE APR 6 2010 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(350 PM EDT MON APR 5 2010) A WARM FRONT WILL MOVE NORTH INTO LOWER MICHIGAN TONIGHT... SETTING THE STAGE FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. SOME STORMS COULD BE STRONG. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY NIGHT... BRINGING COOLER AND MUCH DRIER WEATHER FOR THE REST OF THE WORK WEEK. && .SHORT TERM...(924 PM EDT MON APR 5 2010) (TONIGHT THROUGH TUESDAY NIGHT) A FEW TWEAKS WERE MADE TO POPS AND WX THROUGH 06Z. I LOWERED THE POPS ACROSS THE SW A BIT...BUT STILL KEPT LIKELY GIVEN RADAR TRENDS TO OUR WEST. SOME THUNDERSTORMS HAVE BEEN OBSERVED NEAR CHICAGO DESPITE DEW POINTS IN THE MID 30S THERE. STILL SEEMS THE BEST CHANCE FOR THUNDER WILL BE AFTER 06Z. GIVEN THE LATEST SPC MESOANALYSIS AND MODEL SOUNDINGS...SEVERE WX LOOKS TO STAY OUT OF OUR CWA TONIGHT. PREVIOUS DISCUSSION FOLLOWS... FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL AND INTENSITY TONIGHT THROUGH TUESDAY NIGHT. AS NOTED IN THE PREVIOUS DISCUSSION... MODELS HAVE BEEN CONSISTENT WITH MOVING A WARM FRONT NORTH TONIGHT INTO SRN LOWER MI. FAST SOUTHWEST FLOW ALOFT CONTAINING SUBTLE PV ANOMALIES COMBINED WITH THE CONVECTIVE NATURE OF EXPECTED PRECIPITATION MAKES THIS A LOW CONFIDENCE FORECAST WITH RESPECT TO TIMING ROUNDS OF PRECIPITATION. HOWEVER... THE OVERALL PATTERN GIVES US FAIRLY HIGH CONFIDENCE THAT THERE WILL BE A GOOD COVERAGE OF AROUND AN INCH OF PRECIPITATION THROUGH TUESDAY NIGHT (AND EVEN MORE SIGNIFICANT PRECIPITATION WEDNESDAY - SEE LONG TERM DISCUSSION BELOW). REGARDING STRENGTH OF CONVECTION OVERNIGHT... BUFKIT SOUNDINGS SUGGEST ELEVATED MUCAPE DEPTHS AFT 06Z THAT WOULD NOT EVEN SUPPORT LIGHTNING. HOWEVER... IT IS QUITE PROBABLE THAT LOW-LEVEL THETA-E ADVECTION MAY BE UNDERDONE AND THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE. SREF GUIDANCE INDICATES RAPIDLY DECREASING VALUES OF EFFECTIVE BULK SHEAR AS ONE MOVES NORTH OF I-94... LIKELY DUE TO THE INCREASING DEPTH OF THE FRONTAL INVERSION. THE NAM MOVES THE FRONT FARTHER N AND SHOWS COMPUTED 925 MB CAPE AROUND 1100 J/KG ALONG THE I-94 CORRIDOR... SO SURFACE BASED CONVECTION IS NOT OUT OF THE QUESTION THERE. THE ELEVATED NATURE OF THE CONVECTION REDUCES THE WIND THREAT... ALTHOUGH NEAR-SURFACE BASED CONVECTION COULD RESULT IN STRONG GUSTS NEAR AND SOUTH OF I-94. ALTHOUGH CONVECTION SHOULD BE FAST-MOVING... LOCAL TRAINING COULD RESULT IN LOCALLY HEAVY RAIN. PRECIPITATION IS EXPECTED N OF THE CWFA AS THE WARM FRONT SURGES NORTH ON TUESDAY. THIS WILL PLACE MUCH OF THE CWFA IN THE WARM SECTOR... WITH THE SREF SHOWING A GOOD CHANCE OF MLCAPES GREATER THAN 500 J/KG. THUNDER IS DEFINITELY JUSTIFIED FOR THIS PERIOD... ALTHOUGH MODELS DISAGREE ON THE MAGNITUDE OF INSTABILITY. && .LONG TERM...(350 PM EDT MON APR 5 2010) (WEDNESDAY THROUGH MONDAY) THE MID RANGE MODELS HAVE SOME TIMING AND LOCATION ISSUES WITH THE LONG TERM PERIODS. THE 12Z GFS IS A BIT FASTER WITH ENDING PRECIPITATION THURSDAY AND MOVES THE MAIN LOW PRESSURE CENTER OVER LOWER MICHIGAN. THE 12Z ECMWF ENDS THE PRECIPITATION THURSDAY NIGHT AND THE LOW CENTER MOVES JUST SOUTH OF MICHIGAN. THE MAIN FORECAST CHALLENGE IS ENDING TIME FOR THE PRECIPITATION. THE CONSENSUS IS A FORCAST CLOSER TO THE GFS SOLUTION. SHOWERS AND THUNDERSTORMS WILL BE ONGOING WEDNESDAY AS THE LOW MOVES OVER THE AREA. THE COLD FRONT THEN PULLS THROUGH THE AREA WITH THUNDERSTORMS AND HEAVY RAIN. THE STORMS MAY BE STRONG... BUT EXPECT MOST OF THE HEAVY WEATHER WILL BE SOUTH AND EAST OF A LANSING TO PAW PAW LINE DUE TO THE TIMING OF FRONTAL PASSAGE. PRECIPITATION SHOULD THEN END THURSDAY AS AN H5 TROUGH AND AN UPPER LEVEL LOW CENTER PUSH THROUGH THE REGION. TOTAL RAINFALL WEDNESDAY INTO THURSDAY WILL RANGE FROM HALF AN INCH TO AN INCH AND A HALF. SURFACE HIGH PRESSURE WILL THEN BUILD IN AS COLD AIR FLOWS OUT OF THE NORTH. EXPECTING SOME LAKE EFFECT CLOUDINESS AND PERHAPS A FEW SHOWERS. TEMPERATURES WILL BE ABOVE NORMAL WEDNESDAY... BUT DROP TO AROUND NORMAL WITH THE NORTHERLY FLOW. WITH LOWS FALLING INTO THE 30S THURSDAY AND FRIDAY NIGHTS... FROST/FREEZE CONCERNS ARISE. ALTHOUGH CERTAINLY NOT UNUSUAL TO GET SUB FREEZING TEMPERATURES THIS TIME OF YEAR... IT MAY HAVE IMPACT GIVEN THE RECENT LENGTHY AND ABNORMALLY WARM SPELL AND FACT THAT TREES ARE ALREADY BUDDING. TEMPERATURES WILL BEGIN TO WARM BY THE WEEKEND. && .AVIATION...(140 AM EDT TUE APR 6 2010) RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO IMPACT ALL TAF SITES THROUGH THE EARLY MORNING HOURS. WE EXPECT THUNDERSTORM ACTIVITY WILL GRADUALLY TAPER OFF AFTER DAYBREAK. HOWEVER RAIN AND THUNDERSTORMS SHOULD REDEVELOP LATER TODAY AS THE WARM FRONT CONTINUES TO LIFT NORTH AND INSTABILITY BUILDS AS A RESULT OF DAYTIME HEATING. THE BEST CHANCE FOR RAIN AND THUNDERSTORMS THIS AFTERNOON WILL BE NEAR AND MAINLY NORTH OF A LINE FROM GRAND RAPIDS AND LANSING IN CLOSER PROXIMITY TO THE WARM FRONT. WE EXPECT MAINLY VFR TO MVFR CIGS/VISBYS TODAY... BUT BRIEF REDUCTIONS INTO THE IFR FLIGHT CATEGORY ARE CERTAINLY POSSIBLE WITH THE STRONGER STORMS EARLY THIS MORNING AND THEN AGAIN LATER TODAY. PREDOMINANTLY VFR CONDITIONS ARE NOTED SOUTH OF THE WARM FRONT EARLY THIS MORNING. && .MARINE...(350 PM EDT MON APR 5 2010) OFFSHORE WINDS...ALTHOUGH BRISK AT TIMES...WILL KEEP WAVES LOW IN THE NEARSHORE. WINDS WILL BECOME SOUTH AND STRENGTHEN TUESDAY NIGHT...HOWEVER WARM AIR ADVECTION OVER COLD WATER WILL GREATLY LIMIT MOMENTUM TRANSFER AND WAVE GROWTH. && .HYDROLOGY...(350 PM EDT MON APR 5 2010) A GOOD COVERAGE OF 2 INCH RAINFALL IS EXPECTED OVER THE TONIGHT TO WEDNESDAY PERIOD. THIS WILL CAUSE RISES ON AREAS RIVERS AND STREAMS LATER IN THE WEEK. && .FIRE WEATHER...(350 PM EDT MON APR 5 2010) THE ELEVATED FIRE DANGER FROM DRY CONDITIONS AND GUSTY WINDS WILL DIMINISH QUICKLY THIS EVENING. WITH SHOWERS AND THUNDERSTORMS EXPECTED THROUGH WEDNESDAY...THE FIRE DANGER WILL BE LOW. HOURS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....SEVERE THUNDERSTORM WATCH IN EFFECT FOR OUR SOUTHERN TWO TIERS OF COUNTIES THROUGH 7 AM. LM....SEVERE THUNDERSTORM WATCH IN EFFECT FROM ST. JOSEPH TO HOLLAND. && SYNOPSIS: TJT SHORT TERM: TJT/HOVING LONG TERM: 63 AVIATION: LAURENS MARINE: TJT HYDROLOGY: TJT FIRE WEATHER: TJT
Hazardous weather outlook, Apr 5, 4:05 PM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 405 PM EDT MON APR 5 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-060915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 405 PM EDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE FIRE DANGER WILL RAPIDLY DECREASE BY THIS EVENING DUE TO DECREASING TEMPERATURES AND INCREASING MOISTURE. THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT TONIGHT AND SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ISOLATED SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS IS POSSIBLE AROUND THE I-94 CORRIDOR. STORM MOVEMENT TONIGHT WILL BE EAST AT 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT AS AN ACTIVE... NEARLY STATIONARY... FRONTAL BOUNDARY IMPACTS THE REGION. SOME OF THE STORMS COULD BE STRONG TO SEVERE AND CONTAIN LOCALLY HEAVY RAINFALL. RISES ON AREA RIVERS ARE POSSIBLE LATER THIS WEEK. FROST AND FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT...MAINLY FOR LOCALLY HEAVY RAIN AND POSSIBLE GUSTY WINDS CLOSE TO THE I-94 CORRIDOR. LMZ844>849-060915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 405 PM EDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT TONIGHT AND SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ISOLATED SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS IS POSSIBLE SOUTH OF GRAND HAVEN. STORM MOVEMENT TONIGHT WILL BE EAST AT 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT AS AN ACTIVE... NEARLY STATIONARY... FRONTAL BOUNDARY IMPACTS THE REGION. SOME OF THE STORMS COULD BE STRONG TO SEVERE AND CONTAIN LOCALLY HEAVY RAINFALL. AREAS OF DENSE FOG ARE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MEADE/TJT
In the hours before
Local storm report, Apr 6, 12:33 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1233 AM EDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM HAIL PENNFIELD 42.37N 85.10W
04/06/2010 E0.25 INCH CALHOUN MI TRAINED SPOTTER
&&
GEOLocal storm report, Apr 6, 12:35 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 AM EDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HAIL 7 S MARSHALL 42.17N 84.96W
04/06/2010 M0.70 INCH CALHOUN MI TRAINED SPOTTER
HAIL WAS FALLING ON I69
&&
GEOLocal storm report, Apr 6, 12:39 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1239 AM EDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL VICKSBURG 42.12N 85.54W
04/05/2010 M1.00 INCH KALAMAZOO MI AMATEUR RADIO
SPOTTERS REPORTED VIA AM RADIO HAIL 5/8 TO 1 INCH IN
DIAMETER ACCUMULATING FROM 1.5 TO 4 INCHES IN DEPTH.
TREES DAMAGED NEAR BRONSON VICKSBURG HOSP.
&&
GEOLocal storm report, Apr 6, 1:04 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
104 AM EDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 1 S SCHOOLCRAFT 42.10N 85.64W
04/05/2010 KALAMAZOO MI EMERGENCY MNGR
POWER LINES REPORTED DOWN ON US 131. ROAD CLOSED.
&&
GEOLocal storm report, Apr 6, 2:02 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
202 AM EDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 1 S SCHOOLCRAFT 42.10N 85.64W
04/05/2010 KALAMAZOO MI LAW ENFORCEMENT
A SEMI WAS TIPPED OVER DURING THE STORM.
&&
GEOSpecial weather statement, Apr 6, 2:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
207 AM EDT TUE APR 6 2010
MIZ052-058-059-064>067-072-073-060700-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-INGHAM-IONIA-KALAMAZOO-
207 AM EDT TUE APR 6 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF HASTINGS...MOVING EAST AT
55 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4263 8425 4226 8557 4254 8573 4315 8444
4293 8436 4278 8436 4278 8430
TIME...MOT...LOC 0607Z 250DEG 49KT 4244 8551
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:36 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 54 min |
| Apr 5, 11:29 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo, Van Buren | 46 min |
| Apr 6, 12:09 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 51 min |
| Apr 6, 12:21 AM EDT | Special Marine Warning | GRR | 34 min | |
| Apr 6, 12:48 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Clinton, Eaton, Ingham, Ionia, Jackson | 42 min |
| Apr 6, 3:42 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Ionia, Kalamazoo, Van Buren | 78 min |
| Apr 6, 9:10 AM EDT | Special Marine Warning | GRR | 58 min | |
| Apr 6, 9:33 AM EDT | Special Weather Statement | GRR | Kent, Ottawa | 57 min |
| Apr 6, 9:41 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 49 min |
| Apr 6, 9:45 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Muskegon, Ottawa | 45 min |
| Apr 6, 10:23 AM EDT | River Flood Advisory | GRR | Ionia | 8 days |
| Apr 6, 10:23 AM EDT | River Flood Advisory | GRR | Ingham | 7 days |
| Apr 6, 10:23 AM EDT | River Flood Advisory | GRR | Clinton | 60 hr |
| Apr 6, 10:23 AM EDT | River Flood Advisory | GRR | Clinton | 10 days |
| Apr 6, 10:23 AM EDT | River Flood Advisory | GRR | Ionia | 49 hr |
| Apr 6, 10:27 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Eaton, Ionia, Kalamazoo and 2 more | 48 min |
| Apr 6, 11:02 AM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ingham, Ionia | 43 min |
| Apr 6, 11:20 AM EDT | Tornado Warning | GRR | Eaton, Ingham, Jackson | 25 min |
| Apr 6, 11:23 AM EDT | Tornado Warning | GRR | Ingham, Jackson | 25 min |
| Apr 6, 1:59 PM EDT | River Flood Advisory | GRR | Kent | 6 days |
Nearby
Special Weather Statements in Michigan, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.